# SDR SWAA2021052137236

- Difficulty date: December 16, 2020
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,985 hours, 12,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.AFT BULKHEAD BOTTOM ANGLE CORRODED AROUND FASTNER HOLES STA 500I WL 158 LBL 25-RBL 25 / REMOVED AND REPLACED AFT BULKHEAD; LOWER ANGLE IN FWD CARGO COMPARTMENT IAW SRM 51-40-02-0G-0 AND BOEING DWG # 143A9481 REV - P/N 143A9485-35 ATAG WN0271
